# SDR CALA2021042200525

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 39,627 hours, 20,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK:  -  EEL PATH LIGHT TEST FAILS EPSU FWD LEFT ATA 38-51-38. REPLACED BATTERY PACK IN THE FWD LEFT POSITION IAW AMM 33-51-38-400-002-AO. OPS. TEST GOOD.
